Posted by brynb on July 18, 2012, at 8:46:39
In reply to Re: Savella augmenter suggestions anyone? » brynb, posted by former poster on July 17, 2012, at 21:28:03
> Savella & Tramadol? Any risk of serotonin syndrome?
Yes, there is a risk of serotonin syndrome when using high doses of Tramadol w/ SSRIs/SNRIs/etc., but at low doses it's fine (and no different than using something like a TCA w/ an SSRI). In fact, a lot of people use Tramadol w/ an AD.
I took 100 mg (50 am/50 pm) w/ 20mg of Lexapro for awhile, but now I'm down to just 50mg of Tramadol in the morning w/ 20mg of Lexapro at night. It's been a lifesaver for me; it lifted my mood within an hour, made me motivated and clearer, and worked well for the pain. That's why I don't want to eliminate it from my current regimen!
Definitely look into it, I honestly have had no side effects. Apparently it's not an easy drug to withdraw from, but neither are any of the psych meds!